# SDR WGEA200800022

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 108 hours, 134 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 7089A077
- Condition: Failed
- Location: Zone 700
- Part time: 48 hours, 58 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, BOTH MAIN TIRES FAILED.  REMOVED UNSERVICEABLE WHEEL AND BRAKE ASSEMBLIES ON BOTH LEFT AND RIGHT LANDING GEAR.  INSPECTED LANDING GEAR, UNDER WINGS, FLAPS, AIRCRAFT, AND ENGINES BOTH LEFT AND RIGHT ON AIRCRAFT. NO DEFECTS NOTED. INSTALLED NEW SERVICEABLE BRAKE ASSEMBLIES AND INSTALL REPAIRED SERVICEABLE WHEEL ASSEMBLIES, BOTH LEFT AND RIGHT.  SERVICED AND BLED BRAKES.  WORK COMPLETED IAW EA500 AMM CHAPTER 32 PER 40, 41, 42.
